Little information is available on what to expect with a Lipozene overdose, but symptoms may include stomach pain, diarrhea, gas, and nausea. These symptoms are not likely to be dangerous, and treatment, if necessary, would likely include managing any symptoms that occur as a result of the overdose. Regardless, you should contact your healthcare provider if you believe you have overdosed on Lipozene.
Lipozene Overdose: An OverviewLipozene™ is a non-prescription herbal supplement often used as a weight loss aid. The effects of a Lipozene overdose will vary depending on the Lipozene dosage, as well as other factors.
If you happen to overdose on Lipozene, seek immediate medical attention.
Symptoms of a Lipozene OverdoseThe active ingredient of Lipozene is glucomannan, which is a natural vegetable fiber. Like any other fiber, taking too much Lipozene is likely to cause digestive-related symptoms, such as:
- Abdominal pain (stomach pain)
While these Lipozene overdose symptoms may be uncomfortable, they are unlikely to be dangerous. However, since there is little information available about an overdose with Lipozene, there may be dangerous (but unknown) effects that can occur.
Treatment for a Lipozene OverdoseIt is not known how best to treat a Lipozene overdose. Therefore, treatment (if necessary) will likely consist of supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, then supportive treatment would include fluids and electrolytes to treat the dehydration.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Lipozene.